Journal of Biosciences and Medicines

Journal of Biosciences and Medicines

ISSN Print: 2327-5081
ISSN Online: 2327-509X
www.scirp.org/journal/jbm
E-mail: jbm@scirp.org
"Age-Related Changes in Probability Density Function of Pairwise Euclidean Distances between Multichannel Human EEG Signals"
written by Mikhail Trifonov, Vladimir Rozhkov,
published by Journal of Biosciences and Medicines, Vol.2 No.4, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top